Portugaliae Mathematica

Full-Text PDF (140 KB) | Metadata | Table of Contents | PM summary
Volume 75, Issue 1, 2018, pp. 67–78
DOI: 10.4171/PM/2011

Published online: 2018-07-05

Bitangents of non-smooth tropical quartics

Heejong Lee[1] and Yoav Len[2]

(1) Yonsei University, Seoul, Republic of Korea
(2) University of Waterloo, Canada

We study bitangents of non-smooth tropical plane quartics. Our main result is that with appropriate multiplicities, every such curve has 7 equivalence classes of bitangent lines. Moreover, the multiplicity of bitangent lines varies continuously in families of tropical plane curves.

Keywords: Tropical geometry, quartic curves, bitangent lines, Jacobians, moduli of curves

Lee Heejong, Len Yoav: Bitangents of non-smooth tropical quartics. Port. Math. 75 (2018), 67-78. doi: 10.4171/PM/2011